# SDR N6WA2018032401

- Difficulty date: March 24, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 33,489 hours, 23,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HARNESS COVER BROKEN ON MAIN CABIN DOOR. REPAIRED THE WIRE HARNESS COVERING IAW ESPM 20-33-00.
